Hi, I have done kidney transplant 3 weeks ago. My immuno suppressant dosage is 4.5 mg in the morning and 4 mg at night. So Today in the morning I took my dose But feel like I have taken 3.5 Mg. So Can it be harmful for my new kidney Or Can it cause rejection? I am really tensed so please help me.
Hello there is nothing big to worry for one skipped dose which is accidental and happens with many, but try to take the medication as prescribed by the doctor without fail from now on.
Just leave a positive feedback if helpful.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Kidney Transplant treatment